RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 39, Issue 4(238)  


The projection spectral theorem
Yu. M. Berezanskii
3
Toeplitz and Hankel matrices and their applications
L. D. Pustyl'nikov
53
Nikolai Nikolaevich Yanenko (obituary)
V. G. Dulov, S. P. Novikov, L. V. Ovsyannikov, B. L. Rozhdestvenskii, A. A. Samarskii, Yu. I. Shokin
85

In the Moscow Mathematical Society
Joint sessions of the Petrovskii Seminar and the Moscow Mathematical Society
95
Communications of the Moscow Mathematical Society
Mixtures of Gaussian distributions in branching processes
M. Yu. Belyaev
147
Equivariant classification of continuous functions on $G$-spaces
S. M. Ageev
149
Identities in $n$-dimensional algebras of certain varieties
V. V. Borisenko
151
Spaces of compact subsets of zero-dimensional Polish spaces with an everywhere dense set of isolated points
A. N. Vibornov
153
An effective proof of Roth's theorem on quadratic dispersion
N. M. Dobrovol'skii
155
A strong invariance principle and some of its applications
A. I. Ekushov
157
Characteristic classes of solutions of the Monge–Ampère equations
L. V. Zilbergleit
159
Sections of many-valued maps on everywhere dense subsets
O. N. Kolesnikov
161
Relations between triplets of local characteristics of semimartingales
È. I. Kolomiets
163
Uniqueness theorems for solutions of exterior boundary-value problems and an analogue of St. Venant's principle
V. A. Kondrat'ev, O. A. Oleinik
165
Weak likelihood convergence of a process
N. E. Kordzahiya
167
Asymptotic distribution of the eigenvalues of systems of Navier–Stokes type
S. Z. Levendorskii
169
The ring of matrices over a critical ring is critical
Yu. N. Mal'tsev
171
The Hamiltonian property of an evolutionary flow on the set of stationary points of its integral
O. I. Mokhov
173
Extrinsic complete surfaces of constant negative curvature in pseudo-Euclidean space $E_{2,1}^3$
V. V. Pelipenko, D. D. Sokolov
175
The renewal problem for degenerate diffusion processes (increasing coefficients)
O. G. Purtukhiya
177

Mathematical Events in the USSR
Vladimir Ivanovich Sobolev (on his seventieth birthday)
L. V. Kantorovich, M. A. Krasnosel'skii, E. M. Semenov, S. L. Sobolev, N. N. Yanenko
179
Rafael' Aramovich Aleksandryan (on his sixtieth birthday)
L. V. Kantorovich, S. N. Mergelyan, O. A. Oleinik, S. L. Sobolev
181
The Eighth Czechoslovak–Soviet meeting on applications of methods of function theory and functional analysis to the problems of mathematical physics
V. N. Maslennikova, I. Taufer
183

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
189
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019